Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (598 KB) | Metadata | Table of Contents | PRIMS summary
Online access to the full text of Publications of the Research Institute for Mathematical Sciences is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 54, Issue 3, 2018, pp. 433–468
DOI: 10.4171/PRIMS/54-3-1

Published online: 2018-07-23

On Enriques Surfaces with Four Cusps

Sławomir Rams[1] and Matthias Schütt[2]

(1) Jagiellonian University, Kraków, Poland
(2) Leibniz-Universität Hannover, Germany

We study Enriques surfaces with four disjoint A$_2$-configurations. In particular, we construct open Enriques surfaces with fundamental groups $(\mathbb Z/3\mathbb Z)^{\oplus 2} \times \mathbb Z/2\mathbb Z$ and $\mathbb Z/6\mathbb Z$, completing the picture of the A$_2$-case from Keum and Zhang (Fundamental groups of open K3 surfaces, Enriques surfaces and Fano 3-folds, J. Pure Appl. Algebra 170 (2002), 67–91; Zbl 1060.14057). We also construct an explicit Gorenstein $\mathbb Q$-homology projective plane of singularity type A$_3+3$A$_2$, supporting an open case from Hwang, Keum and Ohashi (Gorenstein $\mathbb Q$-homology projective planes, Science China Mathematics 58 (2015), 501–512; Zbl 1314.14072).

Keywords: Enriques surface, cusp, three-divisible set, fundamental group, elliptic fibration, lattice polarization, K3 surface

Rams Sławomir, Schütt Matthias: On Enriques Surfaces with Four Cusps. Publ. Res. Inst. Math. Sci. 54 (2018), 433-468. doi: 10.4171/PRIMS/54-3-1